# SDR SIMA20220602001

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 41,853 hours, 36,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070022001
- Part serial: NSR
- Condition: Unserviceable
- Location: Aft
- Component: Flashlight Syst
- Component part number: P2070022001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MEL 25-32 ORIGINAL LOG PAGE 4866139/2 AFT CABIN EMERGENCY FLASLIGHT INOP.-C/A-RAI AFT CABIN EMERGENCY FLASHLIGHT LED ASSEMBLY IAW AMM EMB145 TASK 33-50-16. OPERATIONAL CHECK GOOD PER AMM 33-51-01 THIS MEL IS RESTORED.
